# SDR AALA20111125LAS01

- Difficulty date: November 25, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 35,739 hours, 14,596 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 4082499903
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT LAX-ORD.  CREW REPORTED ON CLIMB OUT STAB TRIM WOULD NOT OPERATE IN SLOW MODE WITH FLAPS UP.  THE FIRST OFFICER COULD NOT CONTROL STAB TRIM WITH THE YOKE SWITCHES AND CAPTAIN COULD NOT OPERATE TRIM WITH HIS SWITCHES.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  REPLACED "A" FLIGHT CONTROL COMPUTER THAT HAD FAULTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
